# SDR IPXA11669861

- Difficulty date: October 11, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 41,596 hours, 13,053 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51212
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN DECK BS 1540 RBL 71.25" FLOORBEAM FWD FACE UPPER CHORD FOUND CORROSION.  FLOORBEAM REPAIRED IAW RS R53-65-37244, REV A & EO B767-5310-44764-A, ORG MATERIAL IS BAC1506-4177-7075T6511 EXTRUSION, ORG THICKNESS 0.150" CORROSION BLEND OUT AREA DEPTH 0.072" X WIDTH 2" X LENGTH 5" REPAIR CLASSIFIED AS MAJOR REPAIR WITH MAT'L AND10134-2007-7075T6511 AS A REPAIR ANGLE, TOTAL REPAIR SIZE IS 10.5" X 1.25" X 1".
